@article{DVMG_2015_15_2_a2,
author = {M. A. Guzev and A. A. Dmitriev},
title = {Stability of coupled oscillators},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {166--191},
year = {2015},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DVMG_2015_15_2_a2/}
}
M. A. Guzev; A. A. Dmitriev. Stability of coupled oscillators. Dalʹnevostočnyj matematičeskij žurnal, Tome 15 (2015) no. 2, pp. 166-191. http://geodesic.mathdoc.fr/item/DVMG_2015_15_2_a2/
[10] Butikov E. I., “An improved criterion for Kapitza's pendulum stability”, J. Phys. A: Math. Theor., 44:29 (2011), 7–20 | DOI | MR
[11] Markeev A. P., “O dvizhenii svyazannykh mayatnikov”, Nelineinaya dinamika, 9:1 (2013), 27–38 | MR
[12] Tarasov B. G., Guzev M. A., “Mathematical Model of Fan-head Shear Rupture Mechanism”, Key Engineering Materials, 592:11 (2013), 121–124 | DOI
[13] Baboly M. G., Su M. F., Reinke C. M., Alaie S., Goettler D. F., El-Kady I., Leseman Z. C., “The effect of stiffness and mass on coupled oscillations in a phononic crystal”, AIP Advances, 3 (2013), 112121, 1–7 | DOI
[14] Lipfert J., Hao X., Dekker N. H., “Quantitative Modeling and Optimization of Magnetic Tweezers”, Biophysical Journal, 96:12 (2009), 5040–5049 | DOI